Jump to content

Gaining weight on Flornief


DSM3KIDZ
 Share

Recommended Posts

I've been on flornief for about 2 weeks. I am gaining some weight. I'm not having too many side effect now (just headaches) and don't want to stop but I also have enough weighing on my heart with this illness that is hurting my self-esteem that I don't need the extra weight making me feel bad about myself.

I know it's vein but it's like kicking me while I'm down. Do you know if the weight stops once your body adjusts to the meds? Also if you stop does the weight come off or do you have to work for 6mo. to get the pounds off?

Do all the bp/hr meds cause weight gain? If not which ones don't have that side effect?

Thanks

Dayna

Edited by DSM3KIDZ
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...